# SDR LR7A04002

- Difficulty date: January 24, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 27,143 hours, 14,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Warped
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C5 INSPECTION PER JOB CARD HC5321 FOUND RT FUSELAGE SKIN WARPED & BUCKLED FROM FS 777E TO 817E WL 142-170 AND 3 PATCH REPAIR EXISTING AT FS 807E-817E; WL 200-250.  SKIN REPLACED IAW SMP583 CHP 51-60 & 51-70, FS 777E - FS 817E WL 142 - WL 170 RBL 62.
